Skip to content
Symptoms of Effexor xr Withdrawal
avatar
An_253178 posted:
I have taken 225mg/day for about 12 years. During the last three weeks, my Dr. has had me "gradually" withdrawal from Effexor xr and start on Viibryd. These two processes were done simultaneously. The withdrawal from Effexor xr was done in two weeks. I had not researched the symptoms I could anticipate and was totally surprised with the horrific dreams, sweats (both night & day), dizziness and teariness.

In addition, I experienced extreme lower GI upset. I just assumed this was a result of the new drug & the Doc suggested cutting them in half. The problems continued & I was directed to cut pills in to fourths. Two nights ago, I ended up at Immediate Care because of the severe cramping & diarrhea.

After reading the posts about the Effexor withdrawal, I feel as though I've been working with total idiots: Immed. Care knew nothing, Nurse-Practitioner (who put me on the regimen of weaning off Effex. in two weeks) was shocked at my symptoms and family Doc. was worthless. Does anyone in the medical field take time to look these things up??

I recognize that I may have to get back on a small dosage of Effexor xr, but I feel I also need a new Doc. to monitor it. If anyone knows of a worthy Doc. in northwest IN, I'm all ears (or eyeballs as it were.)

HELP!
Reply


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

keep calm
taking it one day at a time helps me with my anxiety. More
Was this Helpful?
2 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.